Thread: fina/side effects?
01-23-2004, 10:58 PM #1
How long would it take before you feel the side effects of fina? I've been on for five days at 75mg eod, and I feel great. So am I in the clear?
01-23-2004, 11:00 PM #2
ahh...honestly i got a lil acne, I also acquired an attitude.. Thats about it.. I got awesome pumps too.. As far as the strength, thats the best part... Bro bump it to 100mgs/eod...lol..
01-23-2004, 11:02 PM #3
uh yea, clear..no prob... Gyno may appear if you fall into that small percentage, but it's rare..
01-23-2004, 11:22 PM #4Originally Posted by monster.
01-23-2004, 11:23 PM #5
honestly i can't remember... but those occurred quite frequently thoroughout the whole thing...lol...wake up in a pool of sweat..lol
01-23-2004, 11:25 PM #6Junior Member
- Join Date
- Jun 2003
night sweats start at about 2-3 weeks and anxiety for some starts deeper into a cycle 8-10 weeks.
01-23-2004, 11:26 PM #7
It really is a harsh drug now that i think about it, but i was so impressed by strength and weight gain those sides were not a big deal..
01-23-2004, 11:28 PM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)